# SDR ASMF201101004

- Difficulty date: January 8, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737752
- Aircraft serial: 33791
- Aircraft time: 20,456 hours, 10,911 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT LESS THAN 80 KNOTS DUE ELECTRONIC EQUIPMENT ACCESS DOOR LIGHT TURNED ON. DURING MX REVISION, THE ELECTRONIC EQUIPMENT ACCESS DOOR WAS DETECTED CLOSED AND ENSURED; ACFT WAS DISPATCHED IN SUCH CONDITION.  THE HIGH ENERGY STOP INSP WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 62 000 KG AND BRAKES ON SPEED 110 KNOTS LIMITS WERE NOT EXCEEDED IAW MM 05-51-07. MX PERFORMED THE PSEU REVISION, DETECTING THE 52-72004 FAILURE CODE; SO THE TARGET WAS ADJUSTED IAW MM 52-71-00, TESTED CORRECT.
